MAUDE Adverse Event Report: NEUROSTRUCTURES. INC TRANSOM ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

NEUROSTRUCTURES. INC TRANSOM ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 81-1514
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographs confirming the event were received.Dhr review and product investigation cannot be completed as the product has not been returned because the device was discarded after revision (b)(6) 2017.No screws were replaced at that c7 at the surgeon discretion.Plate remains in the patient.Complaint information has been forwarded to neurostructures inc.The manufacturer, who also submitted medwatch 3500a report number 3008853203-2017-00002.
 
Event or Problem Description
Surgery was c4-c7 acdf and a partial corpectomy on (b)(6) 2016.Cervical plate migration.Screws backed out of the cervical plate at c7.

Brand Name
TRANSOM ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
NEUROSTRUCTURES. INC
16 technology drive, suite 165
irvine CA 92618
MDR Report Key6407105
Report Number3012120772-2017-00002
Device Sequence Number30778
Product Code KWQ
UDI-Device Identifier00841508101819
UDI-Public00841508101819
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number81-1514
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR